# SDR IPXA2025072734622

- Difficulty date: July 26, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,332 hours, 23,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586989
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH CRACK DAMAGE, P/N: 146T5869-89 PANEL NO: 251XFF STA 1400~ STA 1520 LBL 55~ LBL 77. I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND SEALANT AND PERFORM G.V.I CHECK RESULT WAS NORMAL.  1.FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.  I.A.W AMM 53-01-06-400-801 REV.145 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
